Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sore leg, low fever, rash all over the body, abdominal pain, bloating, weight gain. What could this be?

Hi, I am a young 29 year old thin small female. Who originally had upper left abdomen pain, burning, felt like a fist- adn was diagnosed with H Pylori . I also had a rash and yeast infection . Medicine helped. Now, it is 2 months later and my right leg has been sore for a month and around my pelvic hip area which i thought was weird, and usually hurts worse after working out. Now, last week, all of a sudden after I ate alot, I have been sick the whole week with a low grade fever and developed a rash all over my skin again like a hot pinkish red rash, and i have extremely bad and raw burning and some pain at my very low part of my right abdomen. I am getting so full and bloated and it is hard to even eat, my stomach swells up so much! I also have gained weight. (I was 102, and now all of a sudden I am 107)... I need your help, no one knows what it is! :( Please help- Thank you! Oh and I just had a ct scan done with out contrast and they didnt see anything.
Asked On : Sat, 20 Oct 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Thanks for posting to your query,
It may be enteric fever means say Typhoid.
Done your blood tested.
Answered: Mon, 16 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor